SciELO - Scientific Electronic Library Online

 
vol.20 número1W₂-Curvature Tensor on Generalized Sasakian Space Forms índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.20 no.1 Temuco mar. 2018

http://dx.doi.org/10.4067/S0719-06462018000100001 

Articles

Approximation by Shift Invariant Univariate Sublinear-Shilkret Operators

George A. Anastassiou1 

1University of Memphis, Department of Mathematical Sciences, Memphis, TN 38152, U.S.A.ganastss@memphis.edu

Abstract

A very general positive sublinear Shilkret integral type operator is given through a convolution-like iteration of another general positive sublinear operator with a scaling type function. For it sufficient conditions are given for shift invariance, preservation of global smoothness, convergence to the unit with rates. Additionally, two examples of very general specialized operators are presented fulfilling all the above properties, the higher order of approximation of these operators is also considered.

Keywords and Phrases: Jackson type inequality; Shilkret integral; modulus of continuity; shift invariant; global smoothness preservation; quantitative approximation

Resumen

Un operador muy general positivo sublineal de tipo integral de Shilkret es dado a través de un iteración de tipo convolución de otro operador general positivo sublineal con una función de tipo escalamiento. Para estos operadores, se entregan condiciones suficientes para invariancia por shifts, conservación de la suavidad global y convergencia a la unidad con tasas. Adicionalmente, se presentan dos ejemplos de operadores muy generales especializados que satisfacen todas las propiedades anteriores, también considerando el alto orden de aproximación de estos operadores.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References

[1] G.A. Anastassiou, High order Approximation by univariate shift-invariant integral operators, in: R. Agarwal, D. O’Regan (eds.), Nonlinear Analysis and Applications, 2 volumes, vol. I, pp. 141-164, Kluwer, Dordrecht, (2003). [ Links ]

[2] G.A. Anastassiou, Intelligent Mathematics: Computational Analysis, Springer, Heidelberg, New York, 2011. [ Links ]

[3] G.A. Anastassiou, S. Gal, Approximation Theory, Birkhauser, Boston, Basel, Berlin, 2000. [ Links ]

[4] G.A. Anastassiou, H.H. Gonska, On some shift invariant integral operators, univariate case, Ann. Polon. Math., LXI, 3, (1995), 225-243. [ Links ]

[5] Niel Shilkret, Maxitive measure and integration, Indagationes Mathematicae, 33 (1971), 109-116. [ Links ]

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License